Total Pageviews

Pay Pal Donation




Please consider a donation if you feel the blog has helped you. A $5 donation will help me pay for the blog artwork, guest writers, etc. I am very honored and grateful. Dr Rich Blake

Followers

Dr Blake's Book

Translate

Saturday, June 29, 2013

Cipro and Prednisone's Negative Impact on Tendons

Hi Rich,




A friend said I should tell you I'm finishing cipro (for stomach bug) and was on prednisone recently (related to shingles) in case that makes me more prone to a tear or injury. I guess that happens with some corticosteroids and antibiotics.



I'm taking it easy. Let me know if this changes anything.



Thanks very much.   Dr Blake's comment:   Hey Nakima (name changed), You are suspectible for 2 weeks after stopping Cipro to injury tendons. Please finish the medications, wait 2 weeks, and then increase activity and exercises. You have a double whamy with both those meds. Lucky you. rich

No comments:

Post a Comment

Thank you very much for leaving a comment. Due to my time restraints, some comments may not be answered.I will answer questions that I feel will help the community as a whole.. I can only answer medical questions in a general form. No specific answers can be given. Please consult a podiatrist, therapist, orthopedist, or sports medicine physician in your area for specific questions.